Skip to Content

Did your hair fall out ? Did u have chills on harvoni?

Responses (6)

Angie40 7 Mar 2016

I am on week 2 and I havent had any of the side effects you asked about. In fact my hair is stronger and my fingernails are growing. I've been a bit irritated more lol, and I had some flu like symptoms in the first week of starting treatment. How far along are u in ur treatment? And do u have any other medical conditions and do u take any other medications besides Harvoni? These could all play a factor in what u are experiencing.

Nicholasr543 7 Mar 2016

Hi Angie no my hair didn't fall out neither did I have chills . I completed my second Labs and is in my fifth week of treatment and the HCV isn't detected in my blood . So I'm looking forward to my next Doctors appointment so I can hear it from the doctor that I'm cured after only five weeks of treatment . Harvoni Strong ...

carmendelia 7 Mar 2016

Hi angie,i haven't experienced no hair lost or chills.i recommend u contact ur gi dr.good luck dont give up.

Eileen Killough 15 Mar 2016

Around the 8th week I have started getting that feeling of itchy scalp and minimal hair loss. I am getting ready to start week 11. Nothing like interferon/ ribiviran or the triple therapy.
Undetectable since week 4, little to no other side effects. I have so much energy now and feel so much better.

Freddyb1 15 Mar 2016

I had flu like symptoms the first week, I am going week four. Check with your Doctor

chuck1957 19 Mar 2016

Cheryl; went through all the side effects and the 2 your asking about there is nothing listed here is the most common and saying to check with your doctor,Also as you know this came out pretty fast so not all side effects are listed. You should type the name of the drug in the search bar at the top and there well be a support group that is free and you can ask a huge amount of people the same question or read what some of there problems have been. Best of luck and remember you want to drink a lot of water, make all your appointments, and take your medication at the same time or close with each dose. These are the people that have had such sucess with this therapy. Chuck1957 and here is the copy and paste. Some of the side effects that can occur with ledipasvir / sofosbuvir may not need medical attention. As your body adjusts to the medicine during treatment these side effects may go away.

taumata2 25 Mar 2016

I was on a mixture of interferon and riboviron, I'm not sure which one caused it but my hir did fall out
in small abouts ,also very ichy skin and fatigue. ..it was hell

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions